# SDR VJ9800218

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5928729511
- Condition: Dislodged
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION SLIDE COVER ON GALLEY DOOR BECAME DISLODGED.  REINSTALLED IAW MM 25-00 AND PERFORMED REQUIRED INSPECTION.
